# SDR AALA20071928

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141T480149
- Part serial: 00102R4910
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CDG T062/11OCT - CAPTAINS NUMBER ONE WINDOW HAD ARCING.  ARCING STOPPED WHEN LEFT FORWARD SWITCH TURNED OFF.  REPLACED CAPTAINS NUMBER ONE WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
